Monotonicity implies generalized strategy-proofness for correspondences
AbstractWe show that Maskin monotone social choice correspondences on sufficiently rich domains satisfy a generalized strategy-proofness property, thus generalizing Muller and Satterthwaite's (1977) theorem to correspondences. The result is interpreted as a possibility theorem on the dominant-strategy implementability of monotone SCCs via set-valued mechanisms for agents who are completely ignorant about the finally selected outcome. Alternatively, the result yields a partial characterization of the restrictions entailed by Nash implementability of correspondences.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 17 (2000)
Issue (Month): 2 ()
Note: Received: 3 November 1997/Accepted: 26 April 1999
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Yi, Jianxin, 2007. "Monotonicity, implementation and generalized strategy-proofness," Economics Letters, Elsevier, vol. 97(2), pages 124-127, November.
- Cato, Susumu, 2011. "Maskin monotonicity and infinite individuals," Economics Letters, Elsevier, vol. 110(1), pages 56-59, January.
- Demange, Gabrielle, 2009.
"The strategy structure of some coalition formation games,"
Games and Economic Behavior,
Elsevier, vol. 65(1), pages 83-104, January.
- Gabrielle Demange, 2006. "The strategy structure of some coalition formation games," PSE Working Papers halshs-00590290, HAL.
- Bochet, Olivier & Sakai, Toyotaka, 2007. "Strategic manipulations of multi-valued solutions in economies with indivisibilities," Mathematical Social Sciences, Elsevier, vol. 53(1), pages 53-68, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.